Alert archive / Florida / Flash Flood Warnings in 2025
Flash Flood Warning 5, NWS Miami, FL
NWS Miami, FL issued this flash flood warning at Jul 12, 2025, 3:44 PM EDT for Collier County, Florida. It was in force for 77 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2025, 3:44 PM EDT (19:44 UTC)
- Expired
- Jul 12, 2025, 5:01 PM EDT
- In force
- 77 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Flood severity
- None
County Collier County, FL
The radar
The Miami radar (KAMX), 147 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 7.7 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2229 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 800 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
418
WGUS52 KMFL 121944
FFWMFL
FLC021-122245-
/O.NEW.KMFL.FF.W.0005.250712T1944Z-250712T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Miami FL
344 PM EDT Sat Jul 12 2025
The National Weather Service in Miami has issued a
* Flash Flood Warning for...
West Central Collier County in southwestern Florida...
* Until 645 PM EDT.
* At 344 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. Additional rainfall amounts of 2 to 4 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by stationary thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Naples, Golden Gate Estates, Golden Gate, Vineyards, North Naples,
East Naples, Naples Park, Orangetree and Pelican Bay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 2628 8182 2629 8160 2617 8153 2613 8179
FLASH FLOOD...RADAR INDICATED
$$
BAXTER2 follow-up statements
387
WGUS72 KMFL 122029
FFSMFL
Flash Flood Statement
National Weather Service Miami FL
429 PM EDT Sat Jul 12 2025
FLC021-122245-
/O.CON.KMFL.FF.W.0005.000000T0000Z-250712T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Collier FL-
429 PM EDT Sat Jul 12 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM EDT THIS
EVENING FOR WEST CENTRAL COLLIER COUNTY...
At 429 PM EDT, Doppler radar indicated that the thunderstorms have
ended which have . produced between 2 and 3 inches of rainfall.
This amount of water will take sometime to drain away. Therefore,
the Flash Flood Warning will remain in place until 6:45 PM EDT.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Naples, Golden Gate Estates, Golden Gate, Vineyards, North Naples,
East Naples, Naples Park, Orangetree and Pelican Bay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 2628 8182 2629 8160 2617 8153 2613 8179
FLASH FLOOD...RADAR INDICATED
$$
BAXTER764 WGUS72 KMFL 122101 FFSMFL Flash Flood Statement National Weather Service Miami FL 501 PM EDT Sat Jul 12 2025 FLC021-122111- /O.CAN.KMFL.FF.W.0005.000000T0000Z-250712T2245Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Collier FL- 501 PM EDT Sat Jul 12 2025 ...FLASH FLOOD WARNING IS CANCELLED FOR WEST CENTRAL COLLIER COUNTY... Flood waters have receded. The heavy rain has ended. Flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. && LAT...LON 2628 8182 2629 8160 2617 8153 2613 8179 $$ BAXTER
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 7:40 AM EDT, 8 hours 4 minutes earlier.
Area forecast discussion, Jul 12, 7:40 AM EDT, 8 hours 4 minutes before
Area Forecast Discussion National Weather Service Miami FL 740 AM EDT Sat Jul 12 2025 ...New AVIATION... .SHORT TERM... (Today through Sunday) Issued at 230 AM EDT Sat Jul 12 2025 Deep layered high pressure over Florida and extending both east and west across the adjacent Atlantic and Gulf waters is forecast to shift west this weekend, as a trough in the area of the Carolinas early this morning shifts SE over the western Atlantic through Sunday. This trough will essentially split the subtropical high, with the western portion of the high moving west and extending from the southern U.S. to the eastern Gulf by Sunday. The N/NW flow on the east side of the high will cause the trough to cut off from the westerly flow north of 30N and move south to along or just off the Florida east coast on Sunday. Today's low/mid level wind flow across South Florida will be lighter and more variable in direction than the past couple of days, which coupled with increasing precipitable water (PWAT) values in the 1.9- 2.0 inch range should result in a wider distribution of showers and thunderstorms. Scattered showers and thunderstorms over the nearshore Atlantic waters this morning may start affecting coastal sections of SE Florida shortly after sunrise, with convection eventually becoming more numerous along both east and west coast seabreezes from midday through the mid afternoon. While the concentration of afternoon storms is expected to be over the interior, prevailing W/NW winds aloft should cause more of an eastward drift of the convection late in the afternoon and early evening, targeting east coast metro areas more so than past days. Instability parameters this afternoon look similar to the past few days, with CAPE values exceeding 2000 J/kg and 500 mb temps in the -8 to -9C range. This should once again support a few strong to marginally severe storms this afternoon over the interior, as well as frequent to even excessive lightning at times with the strongest thunderstorm clusters. On Sunday, the mean deep layer wind flow becomes N/NW, a fairly rare direction for July, as the surface high center sets up over the eastern Gulf and a mid level low begins to form near the NW Bahamas. With PWAT values expected to continue increasing to around or just over 2 inches, showers and thunderstorms should once again become widespread by afternoon and continue into the early evening, with interior and eastern areas favored. Even though mid level temperatures appear to warm slightly (thereby decreasing instability), northerly mid level flow in the summer usually means a decent chance of strong to marginally severe storms, and Sunday should be no exception to this general rule. Locally heavy rainfall will once again accompany the more persistent convective clusters both today and Sunday, and HREF LPMM values this afternoon are in the 3-5 inch range over the interior which represent potential high-end rainfall amounts. Sunday's heavy rainfall could set up closer to metro SE Florida as afternoon storms move towards the east coast. The Weather Prediction Center (WPC) Excessive Rainfall Outlook from yesterday afternoon indicated a broad marginal risk of excessive rainfall across South Florida, which is reasonable given the synoptic pattern. General rainfall amounts on Sunday range from 0.5"-1" but with localized high-end amounts likely exceeding 2 inches across the interior and eastern areas. These amounts falling in a short time period could lead to localized flooding. High temperatures both today and Sunday should top 90 degrees most areas, with heat index values in the 100-105F range. Values could approach heat advisory levels, but enough uncertainty exists with regards to exact timing of convective initiation which would limit the duration of high heat index values. Nevertheless, persons are urged to take actions to keep hydrated and avoid prolonged exposure to the outdoors. && .LONG TERM... (Sunday night through Friday) Issued at 230 AM EDT Sat Jul 12 2025 The main story through mid-week will be the broad low/mid level low pressure area which is forecast to move over Florida Monday and Tuesday. The GFS and its ensembles have been a bit more defined/stronger with the low than the ECMWF suite, but regardless it appears that a wet and stormy pattern is in store for the first half of next week. NAEFS mean PWAT values are forecast to be around the 90th percentile, in the 2-2.25" range, through Wednesday. With the low still to our east on Monday, the wind flow will remain N/NE, then shift to SE/S Tuesday and Wednesday as the low moves across the peninsula and into the Gulf by Wednesday. Broad low/mid level cyclonic flow around the low pressure area, combined with the high moisture values, will result in periods of rainfall at most times of the day, not just during peak diurnal cycles. Expected rainfall amounts on Monday will exceed 1 inch over most of the area, with high-end amounts in excess of 2 inches, in some areas perhaps quite a bit higher. Tuesday and Wednesday's rainfall amounts could be similar, if not even higher in some areas, as the shift in the wind flow to S/SE transports high moisture values from the Atlantic and western Caribbean Sea. WPC's Excessive Rainfall Outlook from yesterday continues the marginal (Level 1) risk of excessive rainfall for Monday and Tuesday, and wouldn't be surprised if the risk is increased in later forecasts. The low pressure is forecast to move slowly west and reach the central Gulf during the second half of next week. In its wake, high pressure should then rebuild from the western Atlantic across the Florida peninsula. The resultant E/SE wind flow will begin to bring PoPs closer to climatological normals but still a bit on the high side, with a return to a typical east flow diurnal pattern of precipitation. Temperatures will be held down some by clouds and precipitation Monday through Wednesday, with highs likely staying in the 80s to perhaps near 90F. Temperatures could again increase some Thursday and Friday to lower to mid 90s over the interior and west coast. && .AVIATION... (12Z TAFS) Issued at 739 AM EDT Sat Jul 12 2025 VFR conditions prevail through the period. Chances for impacts to terminals increase this afternoon with scattered SHRA/TSRA forecast. Light southeasterly winds persist today, but become light and variable overnight into tomorrow. && .MARINE... Issued at 230 AM EDT Sat Jul 12 2025 The synoptic pattern and weak pressure gradient through Tuesday means that winds and seas should be light, but increasing coverage of showers and thunderstorms through the forecast period will result in periods of higher wind and seas over all local waters. High pressure rebuilding by Wednesday will increase winds slightly out of the E/SE, but should still remain below caution levels. && .BEACHES... Issued at 230 AM EDT Sat Jul 12 2025 The rip current risk will remain low through Tuesday, then perhaps increase to moderate levels at the Atlantic beaches beginning on Wednesday. The main threat at all area beaches will be occasional to frequent lightning strikes during periods of rainfall which will increase Sunday through Wednesday. && .PRELIMINARY POINT TEMPS/POPS... Miami 91 79 91 76 / 70 40 60 40 West Kendall 91 75 90 73 / 80 40 60 40 Opa-Locka 93 79 93 76 / 70 40 60 30 Homestead 91 78 90 76 / 70 30 50 30 Fort Lauderdale 90 79 90 76 / 70 40 60 40 N Ft Lauderdale 90 79 91 76 / 70 30 60 40 Pembroke Pines 93 81 93 78 / 70 40 60 30 West Palm Beach 91 77 91 75 / 70 30 60 30 Boca Raton 92 77 92 75 / 70 30 60 30 Naples 92 77 91 77 / 70 50 60 30 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && SHORT TERM...Molleda LONG TERM....Molleda AVIATION...ATV
In the hours before
Special weather statement, Jul 12, 2:46 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Miami FL
246 PM EDT Sat Jul 12 2025
FLZ067-068-071-072-121930-
Inland Broward County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
246 PM EDT Sat Jul 12 2025
...A strong thunderstorm will impact portions of northern Broward and
south central Palm Beach Counties through 330 PM EDT...
At 246 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Tamarac. This storm was nearly stationary.
HAZARD...Wind gusts of 45 to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Coral Springs, Pompano Beach, Deerfield Beach, Tamarac, Margate,
Coconut Creek, North Lauderdale, Parkland, Godfrey Road, Boca Pointe,
Hillsboro Ranches, North Pompano Beach, Hillsboro Pines, Ramblewood
East, and Sandalfoot Cove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2622 8014 2620 8038 2635 8040 2635 8017
TIME...MOT...LOC 1846Z 161DEG 1KT 2623 8025
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
ARLocal storm report, Jul 12, 2:54 PM EDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
254 PM EDT Sat Jul 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM Hail 2 SE Tamarac 26.19N 80.25W
07/12/2025 M1.00 Inch Broward FL Public
Spotter reported up up to 1 inch in size
near NW 27th & Inverrary BLVD.
&&Special weather statement, Jul 12, 3:05 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Miami FL
305 PM EDT Sat Jul 12 2025
FLZ069-070-122000-
Coastal Collier County FL-Inland Collier County FL-
305 PM EDT Sat Jul 12 2025
...A strong thunderstorm will impact portions of west central Collier
County through 400 PM EDT...
At 304 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Golden Gate, or near Golden Gate Estates.
This storm was nearly stationary.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Naples, Golden Gate Estates, Naples Park, Naples Manor, Golden Gate,
East Naples, Lely Resort, West Toll Gate On Alligator Alley,
Vineyards, North Naples, Orangetree, Pelican Bay, Lely, Intersection
I-75 And Everglades Blvd, and Quail Creek Estate.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2632 8178 2632 8166 2634 8166 2634 8163
2611 8149 2607 8166 2604 8175 2604 8176
2603 8177 2604 8177 2616 8181 2631 8183
TIME...MOT...LOC 1904Z 219DEG 4KT 2619 8170
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
BaxterSpecial weather statement, Jul 12, 3:12 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Miami FL
312 PM EDT Sat Jul 12 2025
FLZ067-068-168-121945-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
312 PM EDT Sat Jul 12 2025
...A strong thunderstorm will impact portions of southeastern Palm
Beach County through 345 PM EDT...
At 312 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Kings Point, or near Delray Beach. This
storm was nearly stationary.
HAZARD...Wind gusts of 45 to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Boynton Beach, Delray Beach, Wellington, Atlantis, Village Of Golf,
Kings Point, Dunes Road, Loxahatchee NWR, Aberdeen, Aberdeen Golf
Course, Morikami Park, Seminole Manor, Villages Of Oriole, and Boca
Raton Equestrian.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2642 8009 2643 8025 2661 8027 2660 8009
TIME...MOT...LOC 1912Z 188DEG 2KT 2647 8016
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
ARLocal storm report, Jul 12, 3:25 PM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
325 PM EDT Sat Jul 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM Hail 2 WSW Margate 26.24N 80.25W
07/12/2025 E1.00 Inch Broward FL Public
Public nickel to quarter size hail along
with street flooding near the area of Coral
Spring Nissan and the Stranahan River.
&&
BNBSpecial weather statement, Jul 12, 3:26 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Miami FL
326 PM EDT Sat Jul 12 2025
FLZ067-068-168-121945-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
326 PM EDT Sat Jul 12 2025
...A strong thunderstorm will impact portions of southeastern Palm
Beach County through 345 PM EDT...
At 326 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Whisper Walk, or 7 miles northwest of Boca
Raton, moving north at 55 mph.
HAZARD...Wind gusts of 45 to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Boca Raton, Mission Bay, Whisper Walk, Hamptons At Boca Raton, Boca
Del Mar, Loxahatchee NWR, Boca West, South County Regional Park, and
Sandalfoot Cove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2635 8012 2634 8030 2643 8025 2642 8011
TIME...MOT...LOC 1926Z 179DEG 49KT 2642 8022
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
ARThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 1:40 PM EDT | Special Weather Statement | MFL | Miami-Dade | 35 min |
| Jul 12, 2:13 PM EDT | Special Weather Statement | MFL | Broward | 47 min |
| Jul 12, 2:26 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 34 min |
| Jul 12, 2:35 PM EDT | Special Weather Statement | MFL | Broward | 25 min |
| Jul 12, 2:46 PM EDT | Special Weather Statement | MFL | Broward | 44 min |
| Jul 12, 2:56 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 34 min |
| Jul 12, 2:57 PM EDT | Areal Flood Advisory | MFL | Collier | 2 hr |
| Jul 12, 3:02 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade, Palm Beach | 89 min |
| Jul 12, 3:05 PM EDT | Special Weather Statement | MFL | Collier | 55 min |
| Jul 12, 3:12 PM EDT | Special Weather Statement | MFL | Palm Beach | 33 min |
| Jul 12, 3:26 PM EDT | Special Weather Statement | MFL | Broward | 19 min |
| Jul 12, 3:41 PM EDT | Areal Flood Warning | MFL | Collier | 3 min |
| Jul 12, 3:45 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 75 min |
| Jul 12, 3:56 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 34 min |
| Jul 12, 4:07 PM EDT | Special Weather Statement | MFL | Collier | 23 min |
| Jul 12, 4:20 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 55 min |
| Jul 12, 4:30 PM EDT | Special Weather Statement | MFL | Palm Beach | 30 min |
| Jul 12, 4:33 PM EDT | Special Weather Statement | MFL | Collier | 57 min |
| Jul 12, 5:07 PM EDT | Special Weather Statement | MFL | Hendry | 38 min |
Nearby
Flash Flood Warnings in Florida, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.